# SDR SWIA201439894

- Difficulty date: October 27, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 29,175 hours, 17,506 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE IDG HARNESS HAS CONTACT CHAFING AND WIRING PROTECTION SHEATH DAMAGE.  C-CHECK,  REPAIRED RT ENGINE IDG CABLES INSULATING JACKET IAW REO.
